# SDR CALA2023083002668

- Difficulty date: August 27, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 78,387 hours, 28,375 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 149A61073
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK)  R1 DOOR HANDLE PAN HAS 2 DENTS.  TRANSCRIBED FRO M HAECO GSO NRC# 9288573. REMOVED WORN HANDLE PAN AND INSTALLED NEW HANDLE PAN REF B737-70 0 SRM 51-40-02 AND BAC DWG 141A6516 REV C.  HAECO GSO MECH V9010 58 INSP QC357
